# SDR 95ZZZX2567

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N365WM
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6429
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Part number: 220010
- Condition: Shorted
- Location: Rev Current
- Part time: 670 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REVERSE CURRENT RELAYS SHORTED BY ELECTRICAL PROBLEM IN GENERATOR CIRCUIT TRACED TO EMERGENCY GENERATOR RESET BUTTON.  REMOVED AND REPLACED REVERSE CURRENT RELAYS.  REPLACED 2 EACH.
